# SDR FDEA2018090512323

- Difficulty date: August 31, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 80,766 hours, 19,806 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA73492
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPT CORROSION ON SEAT TRACK FLANGE AT RT STA 1037, X =-75.25. SEAT TRACK CORROSION REMOVED 0.046", REMAIN 0.025", MATERIAL THK 0.071" AND FOUND EXCEEDED LIMIT PER SRM 53-00-52-1A FIG 101 ALLOWABLE DAMAGE 1 AND EXCEEDED LIMIT SEAT TRACK REPAIRED PER SRM 53-00-52-2R REPAIR 1 FIG 201 AT CABIN STA 1009 TO 1129 X=-75.25. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
